SciELO - Scientific Electronic Library Online

 
vol.24 issue3OCCUPATION TIMES SEQUENCES AND MARTINGALES OF SIMPLE RANDOM WALKS ON THE REAL LINETHE NATURAL VECTOR BUNDLE OF THE SET OF MULTIVARIATE DENSITY FUNCTIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BLABAC, ERIC  and  PETERS, JUSTIN. FIXED POINTS OF A FAMILY OF EXPONENTIAL MAPS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.229-237. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300003.

We consider the family of functions ¦l(z) = exp(ilz), l real. With the help of MATLAB computations, we show ¦l has a unique attracting fixed point for several values of l. We prove there is no attracting periodic orbit of period n ³ 2

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License